MathSciNet Relay Station
MathSciNet bibliographic data
MR2370598 (2009d:46116) 46L54 (60E10 60F99)
Chistyakov, G. P.; Götze, F. Limit theorems in free probability theory. I. Ann. Probab. 36 (2008), no. 1, 54–90.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement